# SDR R61A2023102800586

- Difficulty date: October 14, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 40,452 hours, 30,626 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 17066803404
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR AFT LWR SEAL DEPRESSOR CORRODED. REPLACED SEAL RETAINER IAW SRM 51-40-02
